# SDR CALA9801348

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Doug DC-9-32
- Aircraft serial: 47110
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Condition: Cracked
- Location: Bs 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN TIE FITTING ON FORWARD SIDE OF BS 69 BULKHEAD AT TOP OF LT INTERCOSTAL AND A 3 INCH CRACK WAS FOUND IN TIE FITTING ON FORWARD SIDE OF BS 69 BULKHEAD AT TOP OF RT INTERCOSTAL.  THE TIE FITTINGS WERE REMOVED AND REPLACED IAW SRM 51-10-02 AND 53-11-1.
